# SDR AUS20011015

- Difficulty date: September 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Condition: Failed
- Location: A/C Electric Sys
- Component: Ac Inverter, Marathon, PC2511C
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 AND 2 MAIN INVERTERS FAILED.
